# SDR SWAA060470

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 59,951 hours, 50,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CABIN RT LOWER EMERGENCY EXIT LIGHTS INOP.  RELAMPED LIGHTS PER MM.
